What causes dry mouth while treating diabetes?

default
Posted on Thu, 30 Mar 2017 in Diabetes
Question: I am taking metformin 750-------750------500+glimepride 1 mg.for
diabetes/sugar control.in the early morning i feel mouth dryness for
the last 3-4 days.Today I checked B.P. IT was 107/68/62 .Please
suggest if diabetes medicins need to be re adjusted w.r,to its dosage.
doctor
Answered by Dr. Mirjeta Guni 34 minutes later
Brief Answer:
High glucose level suggested:

Detailed Answer:
Hello and thank you for asking!
I have gone carefully through your concern.
The symptom you reported (dry mouth) is suggestive for high glucose level (over 180 mg/dl) but it should confirmed by checking the blood sugar.
To judge about the current treatment you should also check the HBA1c level or glycated hemoglobin that shows the mean blood glucose level of the last 3 months.
It gives an accurate result of the mean blood sugar and the effect of current treatment.
If it is over 6.5% it means that the treatment should be modified.
Do not hesitate to attach the results, so i can give you further suggestions regarding the treatment.

Best wishes,
Dr.Mirjeta
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 2281 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Lab Tests
Medical Topics

Recent questions on  Mouth dryness

doctor1 MD

Hello Doctor, My Name is Kaushalendra Pandey Age: 35 Height: 5Feet 10Inch Weight:98Kg No Smoking, No Alcohol, No tobacco etc. Pure Brahmin right...

doctor1 MD

Hello Dr. As mentioned earlier, I had recurrent UTIs and also unusual PMS like breast swelling, short breaths and cramps before the onset of...

doctor1 MD

Hello. I have a 25-26 day cycle and is very regular. Started planning for pregnancy just a couple of months ago. I consulted doc for the midcycle...

doctor1 MD

I had a sudden illness, swollen neck/glands, difficulty and pain with eating, chills and body aches, fatigue. All that cleared up but my mouth...

doctor1 MD

I have poison ivy for the second time in my life .I am using the medicated cream prescription from the last time. This time however I am...

doctor1 MD

Doctor i facing problem of Diziness,Cramping,heaviness in my head & short vision sometime sudden blindness come
full face get heavy,swelling & face...

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2